# SDR GTIA9700389

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACY - FLT 201 - NR 2 MAIN WHEEL BLEW ON LANDING.  REMOVED AND REPLACED NR 2 MAIN WHEEL ASSEMBLY PER MM 32-40-1.  (M)
